# SDR SWIA200718760

- Difficulty date: October 6, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 25,393 hours, 37,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Odor
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5592 - THE ODOR OF SMOKE FILLED THE COCKPIT AND C/B A30 POPPED.  REPLACED COURTESY LIGHT BULB.  OPS CHECK GOOD.
